MathSciNet Relay Station
MathSciNet bibliographic data
MR2075565 20C33 (20G05)
Sorlin, Karine Éléments réguliers et représentations de Gelfand-Graev des groupes réductifs non connexes. (French) [Regular elements and Gelʹfand-Graev representations of nonconnected reductive groups] Bull. Soc. Math. France 132 (2004), no. 2, 157–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement